# SDR CALA2025100309578

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 106,367 hours, 25,091 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DEACTIVATED AND PANELS OPENED. IAW AMM - 25-65-00-002-001.  RIGHT OVERWING SLIDE REACTIVATED AND CLOSED PANELS. ARMED RT OVER WING SLIDE REF AMM 25-65-00. VERIFIED RH OVER WING SLIDE REACTIVATED AND ARMED PER RII REQUIREMENTS
